Take this medication by mouth as directed by your doctor, usually twice daily (every 12 hours) with a full glass of water. Do not crush or chew this medication. Doing so can release all of the drug at once, increasing the risk of side effects.
Can you take Claritin more than once in 24 hours?
Do not take more than what your doctor told you to take. Taking more than you are told may raise your chance of very bad side effects. Do not take Claritin-D 24 Hour Allergy & Congestion (loratadine and pseudoephedrine) for longer than you were told by your doctor.
How often can you take Claritin 10mg?
You can take loratadine with or without food. The usual dose in adults is 10mg once a day. Doses are usually lower for people with liver problems. For children, your doctor will use your child’s weight or age to work out the right dose.
Is it better to take Claritin in the morning or evening?
So taking your 24-hour allergy medications before going to bed means that you’ll get the maximum effect when you need it the most. “Taking your allergy medication at night assures that it will be circulating in your blood stream when you most need it, early the next morning,” Martin says in a news release.
What time of day should I take Claritin?
The bottom line: During the times of year when Will suffers from seasonal allergies, a Claritin every morning is a good idea. He can take it before he puts his breakfast dishes in the washer.
Does Claritin really last 24 hours?
Claritin is long acting. Most people experience at least 24 hours of relief after a single dose. Zyrtec, on the other hand, is fast acting. People who take it may feel relief in as little as one hour.
Can I take Claritin in the morning and Benadryl at night?
It’s not recommended to take Claritin and Benadryl together. Because they have similar side effects, taking them together can increase the risk of adverse effects. Claritin has a relatively long half-life so it may not be safe to take Benadryl 12 hours after Claritin.
Can I take Claritin 10 mg twice a day?
No, the maximum recommended daily dose of loratadine is 10mg once daily.
How quickly does Claritin work?
Claritin generally starts working within a one to three hour period and reaches its peak effect after approximately eight to twelve hours. The medication usually lasts for 24 hours in most patients, so it is meant to be taken once a day.
Does Claritin cause anxiety?
Does Claritin-D cause anxiety? Nervousness and excitability are possible side effects associated with Claritin due to the stimulant effects of pseudoephedrine. Talk to your doctor if you experience any side effects such as severe dizziness or restlessness.
Is it bad to take an allergy pill everyday?
If you need to use these medications daily for long periods of time, there is a potential chance that your body can become tolerant to their effects, meaning that you may need to take larger doses for the same effect.
Which is better Claritin or Zyrtec?
Zyrtec has a quicker onset of action compared to Claritin and may be more effective than Claritin in reducing allergy symptoms, according to one clinical trial. However, cetirizine, the active ingredient of Zyrtec, has been shown to produce more drowsiness than loratadine.
Can you take Claritin during the day and Zyrtec at night?
If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.
Can you take Claritin on an empty stomach?
Take this medicine by mouth with a glass of water. Follow the directions on the label. You may take this medicine with food or on an empty stomach. Take your medicine at regular intervals.
Does Claritin have side effects?
A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
Can I double up on Claritin?
Do NOT “double-up” on a dose. Do NOT take a dose sooner than you’re supposed to. Do NOT take two different antihistamines at the same time. Instead, talk to your doctor or pharmacist if you have trouble finding a drug that works well for your allergy symptoms.